MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE C HIGH WALL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE C HIGH WALL LINER; PROSTHESIS, HIP
Catalog Number 20123203
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the liner would not assemble with the cup.Another device was used to complete the procedure.There was no harm or health consequences to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d9; g3; h2; h3; h6 visual examination of the returned product/provided pictures identified there is damage visible to the locking feature of the liner.The diameter, wall thickness, and height of the liner were checked per the attached print with all three measurements being found within specification.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
32MM I.D. SIZE C HIGH WALL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20881711
Report Number0001822565-2024-03877
Device Sequence Number18311627
Product Code LPH
UDI-Device Identifier00889024519251
UDI-Public(01)00889024519251(17)290420(10)66653528
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20123203
Device Lot Number66653528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown